MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 2008T HEMODIALYSIS SYS., WITH CDX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

ERIKA DE REYNOSA, S.A. DE C.V. 2008T HEMODIALYSIS SYS., WITH CDX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 190713
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 12/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A user facility biomedical technician (biomed) reported to fresenius technical support that a 2008t machine¿s blood pump rotor cut the blood tubing during a patient¿s hemodialysis (hd) treatment which resulted in blood loss.Additional details were provided upon follow-up with the biomed.The machine alarmed with an air detected message and blood was observed leaking from the blood pump.The biomed was unsure how long into the treatment this occurred.There were no unusual noises coming from the blood pump.Upon inspection of the setup, it was noted that blood was leaking from the tubing within the blood pump.The biomed said the cap on one of the blood pump rotor guides came loose and damaged the tubing.When the nipro bloodline was removed from the blood pump rotor, a visible cut was observed on the blood pump tubing segment.The bloodline was inspected for damage prior to treatment initiation, and there were no apparent defects noted at that time.Once the leak was noticed, the dialysis treatment was stopped.The patient¿s blood was not returned.Estimated blood loss (ebl) due to the event was about 200 ml.The machine was removed from service for evaluation.The biomed said the loose cap completely fell off when the blood pump rotor was removed.The biomed fixed the machine by replacing the rotor.The machine was then returned to service.No sample was available to be returned for evaluation; the damaged blood pump rotor was discarded.There was no patient serious injury, no adverse effects were experienced, and no medical intervention was required as a result of the reported event.The patient was able to complete their treatment after being re-setup with new supplies on a different machine.

Brand Name
2008T HEMODIALYSIS SYS., WITH CDX
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key24086168
Report Number0008030665-2026-00110
Device Sequence Number21253681
Product Code KDI
UDI-Device Identifier00840861100897
UDI-Public00840861100897
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K150708
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number190713
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2025
Initial Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/29/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown